# SDR QMLA2012092512159

- Difficulty date: September 25, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N419MA
- Make and model: Bell 222UT
- Aircraft serial: 47518
- Aircraft time: 13,700 hours
- Engine: Lyc LTS101750C1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Longeron
- Part number: 222031471015
- Condition: Cracked
- Location: Tail Boom
- Part time: 13,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF TAIL ROTOR ACTUATOR AND SURROUNDING AREA FOUND CRACK ON LONGERON ABOVE AND TO THE LT OF THE ACTUATOR.
